Letters Investigating hypophosphataemia

Parenteral iron as a cause of hypophosphataemia

BMJ 2014; 349 doi: https://doi.org/10.1136/bmj.g4616 (Published 15 July 2014) Cite this as: BMJ 2014;349:g4616
  1. Francisco J Fernández-Fernández, consultant physician1,
  2. Alejandra Martín-Fernández, physiotherapist in private practice2
  1. 1Department of Internal Medicine, Complejo Hospitalario Universitario de Ferrol, Ferrol 15405, Spain
  2. 2Avenue du Docteur Mathieu, Bains-les-Bains, France
  1. fjf.fernandez2{at}gmail.com

Intravenous iron should be included in the list of drugs that can cause hypophosphataemia when investigating this condition.1 Intravenous iron is often used when iron requirements are too high to be corrected with oral iron …

View Full Text

Sign in

Log in through your institution

Free trial

Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
Sign up for a free trial

Subscribe